| Catalog Number |
07.01702.017 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a virage oct polyaxial screw had a fractured weld.This was discovered during surgery and another screw was used to complete the surgery.There was no reported patient impact; however, there was a five minute delay to replace the screw.
Additional Manufacturer Narrative
Corrections in d9, g1, and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the weld has fractured on the lower housing of the screw, resulting in the screw disassembling.A dimensional inspection of the weld depth was performed on a smartscope (id 0444 cal.Due 5/16/2025).The measurements are depicted in the attached photos and were set at the minimum allowable depth of.010".The weld depth exceeds the minimum requirement per drawing 07.01702.000 rev.D.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to excessive torque applied to the closure top during final tightening.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description